Reply
 
LinkBack Thread Tools Search this Thread
Old Jan 20th, 2011, 20:15 PM   1
Motsy
Pregnant (Expecting)
Active BnB Member
 
Join Date: Jan 2011
Location: Tennessee
Posts: 30

17P injections side effects??


I get my weekly injections on Thursdays, and just about every Thursday I notice that I have lower abdominal cramping, lower back pain, and a lot of pressure. Are these side effects from the medication, or does it sound more like the medication wearing off from the last time I had it and the new medication not having kicked in yet?



 
Status: Offline
 
Old Jan 20th, 2011, 23:17 PM   2
NikoleRae
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Apr 2010
Posts: 417
The only side effects I have are HOT FLASHES!! CONSTANTLY! I am always sweating, I sleep with my window wide open 17 degrees outside..lol



 
Status: Offline
 
Old Jan 22nd, 2011, 09:13 AM   3
tennismom
Mum (Mom)
Active BnB Member
 
Join Date: May 2009
Posts: 220
it sounds like the meds wearing off. I had this too. Also, do you get the injection in your arm or your butt? If you get them in your arm, I noticed they are more 'effective' for some reason. depends on if you have extra padding on your butt?! but, my second pregnancy I got the shots in my hip and two days before the shot was due again, I had all what you described above. long story short, I delievered at 33 weeks. In my third pregnnacy, I got the shot in my arm (I read about this and my doctor said it was Okay, as my hips and butt are not skinny!) anyway, I went to 38 weeks and my cervix never did open on it's own. I think with getting the shot in the arm, if gets into the muscle better than on my hip/butt. And this time around I never had the feeling that the shot was wearing off.
Oh and I had hot flashes too!! loads of them!



Status: Offline
 
Reply



Bookmarks

Tags
17p , effects , injections

featured articles


Thread Tools Search this Thread
Search this Thread:

Advanced Search



SEO by vBSEO